# SDR FDEA201410223331

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 93,331 hours, 28,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WOULD NOT ARM PROPERLY BEFORE PUSHBACK.  THE POP OUT ARMED PANEL STAYS FLUSH AGAINST THE  DOOR WHEN THE EVACUATION SLIDE LEVER IS MOVED TO THE ARMED POSITION.  FOUND CTR PANEL OUT OF TRACK, RESEATED CTR DOOR PANEL.  GND TESTED NORMAL IAW SMP.
